For the last 2 days I have been so sleepy, I can barely function. I've been off hydrocodone for 7 days now, through medical detox. I felt fine when I left the hospital. I was able to have a sesssion with my addiction counselor and find a doctor who put me on zoloft, as I have a depression and anxiety disorder. After I took the Zoloft, I became very sleepy and totally lost my appetite. He switched me today to Celexa. I haven't taken any yet. Could the problems I'm having be from going off the hydros or taking the antidepressants? Maybe a combination of both?
its completely normal .Exercise helps get your body back on track .Sometimes a antidepressant can make you sleepy but it usually goes in a few weeks . Take your vitamins too and eat well it all helps ..
When my doctor put me on zoloft, I was falling asleep at my desk while at work. That is a huge side effect....a long with, dry mouth and sexual dysfunction. It should pass soon.....it could last 2 weeks or 2 months, but hopefully by the time you notice it starting to work for your depression it won't be making you sleepy any more....my sleepiness lasted for about 2 weeks and then it pretty much stopped....also, the time of day you take it makes an impact also....try taking it at a different time....that really made no difference for me, but for many people it helps.
Thanks for your comments. Every little bit of info. I can get helps sp much. I'm 9 days clean now and other than this fatigue and lack of appetite, I feel pretty good. I take a lot of walks, run errands, do housework, etc. It's hard when you feel so tired, but necessary. I wan't sure if it was the Celesa (they switched me from Zoloft) or coming off the hydro's. Maybe a combination?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.